TITLE

Re: Clinical characteristics and antibiotic utilization in surgical patients with Clostridium difficile-associated diarrhea

PUB. DATE
March 2000
SOURCE
American Surgeon;Mar2000, Vol. 66 Issue 3, p315
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
20402118

 

Related Articles

  • Clinical Characteristics and Antibiotic Utilization in Surgical Patients with Clostridium difficile-Associated Diarrhea. Crabtree, Traves D.; Pelletier, Shawn J.; Gleason, Thomas G.; Pruett, Timothy L.; Sawyer, Robert G. // American Surgeon;Jun1999, Vol. 65 Issue 6, p507 

    Presents information on a study on the clinical attributes and risk factors associated with Clostridium difficile-associated diarrhea in surgical patients. Patients and methods; Results; Discussion

  • DIFICID.  // MPR - Residents' Edition;Fall/Winter2011, Vol. 20 Issue 2, pA:6 

    The article offers brief clinical and pharmacological information on Dificid, a macrolide antibiotic with fidaxomicin for treating clostridium difficile-associated diarrhea from Optimer.

  • Fidaxomicin value for money.  // PharmacoEconomics & Outcomes News;8/4/2012, Issue 659, p6 

    The article discusses the results of a study on the cost-effectiveness of using antibiotic fidaxomicin for the management of Clostridium difficile-associated diarrhea.

  • Clostridium difficile and the Consequences of Progress. Sepkowitz, Kent A. // Journal of Oncology Practice;Jan2017, Vol. 13 Issue 1, p33 

    The article presents information on the condition and treatment of Clostridium difficile. Topics include the article "Clostridium difficile-associated Diarrhea in the Oncology Patient" by K. Neemann and A. Freifeld published in the "Journal of Oncology Practice" in 2017, the C difficile as the...

  • The Role of Physical Proximity in Nosocomial Diarrhea. Chang, Victor R.; Nelson, Kenrad // Clinical Infectious Diseases;9/1/2000, Vol. 31 Issue 3, p717 

    Examines the role of physical proximity as a risk factor for the nosocomial acquisition of Clostridium difficile-associated diarrhea (CDAD) and of antibiotic-associated diarrhea (AAD) in patients admitted to a community hospital in Baltimore, Maryland from March to August 1987. Nosocomial...

  • Leukocytosis and Clostridium difficile-Associated Diarrhea. Bartlett, John G. // American Journal of Gastroenterology;Nov2000, Vol. 95 Issue 11, p3023 

    Provides information on leukocytosis and Clostridium difficile-associated diarrhea. Information on Clostridium difficile (C. difficile) testing; Ways that an antibiotic associated diarrhea laboratory finding can assist a practitioner; Use of hypoalbuminemia.

  • Effective Utilization of Evolving Methods for the Laboratory Diagnosis of Clostridium difficile Infection. Kufelnicka, Anna M.; Kirn, Thomas J. // Clinical Infectious Diseases;6/15/2011, Vol. 52 Issue 12, p1451 

    Physicians should understand the performance characteristics of evolving laboratory tests used to diagnose Clostridium difficile infection if they are to correctly integrate test results with clinical information and formulate an appropriate therapeutic intervention for patients with...

  • Overuse of Antibiotics Causing Severe Illness and Fatalities in U.S. and Canada.  // HealthFacts;Jan2006, Vol. 31 Issue 1, p4 

    The article focuses on the link between the overuse of antibiotic and the overgrowth of Clostridium difficile which causes severe form of diarrhea and increased rate of fatalities in the U.S. and Canada. Seven percent of hospital patients who were diagnosed with hospital-borne Clostridium...

  • Resolution of Recurrent Clostridium difficile-associated Diarrhea Using Staggered Antibiotic Withdrawal and Kefir. Bakken, Johan S. // Minnesota Medicine;Jul2009, Vol. 92 Issue 7, p38 

    Eight patients, each of whom experienced recurrent episodes of Clostridium difficile-associated diarrhea, were treated with staggered and tapered oral metronidazole or vancomycin combined with daily intake of kefir, an over-the-counter liquid probiotic dairy product. All eight successfully...

  • Review: Probiotics prevent C. difficile-associated diarrhea in patients using antibiotics. Johnston, B. C.; Weed, Harrison G. // Annals of Internal Medicine;10/15/2013, Vol. 159 Issue 8, pJC7 

    The article presents a study that explored the efficacy and safety of probiotics for preventing Clostridium difficile (C. difficile)–associated diarrhea (CDAD) in adults and children receiving antibiotics, and states that the results of the study revealed that probiotics prevent C....

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics